# SDR ASAA2013060795016

- Difficulty date: June 7, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 47,650 hours, 26,708 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 65C352294
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL RETAINER CRACKED FOR SEAL ON LWR SHELF PANEL AFT OF RT MLG FOUND DURING SEAL REPLACEMENT.  ACFT GROUNDED.  FABRICATED, LOCATED AND DRILLED NEW RETAINER IAW BDWG 65C35229.
